Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin problem,fatigue,pain
Jun 28, 2006

hi im not sure if this is the right topic regarding questions an answers,im going over 20yrs with this,my numbers are good,im on kaeltra an triziver,i noticed like a couple years ago these tiny,tiny pimple like things which first appeared on my back which are deep into my back a couple actually little bumps that constantly itch but the ones that arent bumps are the pimple size,when i went to pop one for they look like a small pimple,a clear watery substance comes out an right before my eyes a couple more pop up right next to the one i just popped these are more on my face an neck,then if i go to rub my finger nail over it the skin like peels right off where i can see more than the original one,somethings definetly not right,then which turns out to be this huge wound like thing which started out as one tiny pimple i will see my skin raised and im actually able to move whatever is raised underneath the wound around like it was jelly or something,to more describe it picture a bullseye with another outer ring which in my case is this jelly like stuff oh yea i also have these tiny pimple like things on my penis my dr actually had sent me to a skin dr for a biopsy of those big wound like things which started out as a tiny pimple but seeing you cant get into see anyone until a month's time the wound went away which they do but it takes a few weeks,i dont know now im having alot more pain than usual,my sinuse's constantly hurt like their infected which is the only time they do hurt or use to,i also feel like im in the initial stages of getting a cold,ya know that feeling?,anyway i hope you can throw some light on my problem,oh yea my hands an fingers will be itchy alot but dont really see those tiny things on them,thanks so much!!

Response from Dr. Henry

I recommend that you have your HIV specialist and/or a dermatologist evaluate your skin lesions. It seems unlikely for them to be directly related to your HIV medications. Follilulitis, methicillin resistance staph bacterial infections, and numerous other skin conditions are more common in HIV+ persons so a clear diagnosis is key to optimize treatment recommendations. KH



Previous
Prevention for Liposytrophy?
Next
lymphodema

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement